# SDR DJFA2007034

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N467LX
- Make and model: Beech 400A
- Aircraft serial: RK447
- Aircraft time: 982 hours, 842 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 1283600791
- Condition: Inoperative
- Location: Mlg
- Part time: 982 hours, 842 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TRIP NR 1154624 - CREW REPORTED NO GREEN GEAR DOWN AND LOCKED LIGHTS.  CREW ACCOMPLISHED EMERGENCY GEAR EXTENSION AND DECLARED EMERGENCY.  MAINTENANCE DISCOVERED THE LANDING GEAR INDICATOR CAPSULE INOPERATIVE.  THE CAPSULE WAS REPLACED.
